For discussing the functions of different structures of all organisms.
12 posts • Page 1 of 1
I have recently started the ppill, i am in my second month of taking it. Ever since i started to take it, my stomach has become very bloated, continually, it does not go down, it looks like i am in the early stagees of pregnancy and it is very firm. I have a good diet, as i did before the pill, and the amount of exercise i do is the same as before. Could anyone please help, i don't understand what is wrong with me.
I do not know about bloating, but there are many reactions and side effects to pill, and hence different formula and dosage available. You should go back to your doctor and try another formula to see if you can find something that will fit your body. Good luck,
Science has proof without any certainty. Creationists have certainty without
any proof. (Ashley Montague)
One of the effects of the pill is to convince your hypothalamus and pituitary that you're pregnant by mimicking the hormone levels of pregnancy. It's not unusual to produce other pregnancy symptoms, though, like bloating. Often adjusting the hormone levels of the pills can make the "extra" stuff go away.
Weirdly enough, this may not be a preview of your own pregnancy symptoms, since your own pregnancy hormones won't necessarily match the pill's.
i agree with canalon ....
our suggestions wont help because we are not sure what is going on with you ... the best advice is to consult with the specialist. Like my mother before she thought taking pill would help but it only lead her to the hospital. Her body wont fit with the contents of the pill she is taking... she used it for the purpose of birth control. Guys you wont believe accidentally i have my little brother now
See your doctor
Yeah.. see your doctor!
Different people have all kinds of reactions to the pill. My roomate started off one one version at it made her TREMENDOUSLY depressed. Other friends have had painful, long menses... while cramping has been ubearable for others.
Bottom line, the pill can have many unintentinal side effects. See your doctor, she/he can DEFINITELY prescribe a different one.
( I personally have tried 3 different kinds, because the first 2 types had uncomforable/dangerous side effects)
One of the biggest side effects of taking the pill is it disrupts the natural flora in your intestines. When this happens a naturally occurring bacteria called Candida can morph into a fungus and overgrow your intestinal tract.
The most common symptoms of this problem are gas and bloating. But other symptoms include headaches, acne, brain fog, chronic sinus infections, fatigue, and muscle and joint pain.
Unfortunately, since Candida naturally occurs in the intestines, it is very hard for the mainstream medical community to detect it. Most people do not get an accurate diagnosis when they visit their doctor.
You may want to read up on this condition and take steps to get it under control as it can be very dangerous to your health.
Your user name was a clue that this post would turn into an ad.
Care to share with us your evidence of this?
FYI, Candida starts out as a fungus and remains a fungus throughout its entire life cycle, it does not morph into anything other than a nice sales pitch for your bogus website.
I had pretty similar symptoms when I started to take the pill - I gained a lot of weight even i was eating the same as before.
On top of that my behavior changed and I felt in a bad mood way more often.
What I did - i stopped taking the pill - and did a little stronger diet than before and everything went back to normal!
If you really want to continue taking the pill than you have to change your eating behavior - you are now way more likely to gain weight.
Most birth control pills use synthetic estrogens and progesterones. One of the effects that estrogen has on your body is an increase in Sodium reabsorption in your kidneys probably by increasing aldosterone. Water basically follows where the sodium is going so that everything is balanced. This is what causes bloating when you use birth control pills.
12 posts • Page 1 of 1
Who is online
Users browsing this forum: No registered users and 0 guests